John Martin
Department of Mathematics and Statistics
University of Saskatchewan
106 Wiggins Road
Saskatoon, SK, S7N 5E6, Canada
Office: 241 McLean Hall
Phone: (306) 966-6099
Fax: (306) 966-6086
email: martin@sask.usask.ca

Research interests: Topology: fixed point sets.


Papers:

  1. (with Hofmann, Karl H.) G-spaces and fixed point sets. To appear in Geom. Dedicata
  2. Factors of compact absolute fixed point sets. To appear in Houston J. of Math.
  3. (with Chigogidze, Alex) Fixed point sets of autohomeomorphisms of uncountable products. Topology Appl. 80 (1997), no. 1-2, 63-71
  4. (with Chigogidze, Alex, and Hofmann, Karl H.) Compact groups and fixed point sets. Trans. Amer. Math. Soc. 349 (1997), no. 11, 4537-4554
  5. (with Chigogidze, Alex) Fixed point sets of Tychonov cubes. Topology Appl. 64 (1995), no. 3, 201-218
  6. Fixed point sets of homeomorphisms of metric products. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1293-1298
  7. (with Weiss, William) Fixed point sets of metric and nonmetric spaces. Trans. Amer. Math. Soc. 284 (1984), no. 1, 337-353
  8. Neighborhood contractible spaces. Proc. Amer. Math. Soc. 87 (1983), no. 1, 154-158
  9. (with Oversteegen, Lex G., and Tymchatyn, E. D.) Fixed point set of products and cones. Pacific J. Math. 101 (1982), no. 1, 133-139
  10. Absolute approximate retracts and AR-spaces. Canad. J. Math. 33 (1981), no. 2, 297-301
  11. Absolute fixed point sets and AR-spaces. Fund. Math. 112 (1981), no. 2, 159-164
  12. On a class of regular immersions of $S\sp{1}$ into ${R}\sp{2}$. Bull. Acad. Polon. Sci. Sr. Sci. Math. 27 (1979), no. 10, 757-761
  13. (with Nadler, Sam B., Jr.) A note on fixed point sets and wedges. Canad. Math. Bull. 23 (1980), no. 4, 453-455
  14. (with Tymchatyn, E. D.) Fixed point sets of $1$-dimensional Peano continua. Pacific J. Math. 89 (1980), no. 1, 147-149
  15. Fixed point sets of ${\rm LC}\sp{\infty }$, $C\sp{\infty }$ continua. Proc. Amer. Math. Soc. 81 (1981), no. 2, 325-328
  16. (with Nadler, Sam B., Jr.) Examples and questions in the theory of fixed-point sets. Canad. J. Math. 31 (1979), no. 5, 1017-1032
  17. Absolute fixed-point sets in compacta. Colloq. Math. 39 (1978), no. 1, 41-44
  18. Fixed point sets of Peano continua. Pacific J. Math. 74 (1978), no. 1, 163-166
  19. On a $1$-dimensional planar continuum without the fixed point property. Canad. J. Math. 29 (1977), no. 6, 1300-1303
  20. An example of a contractible $LC\sp{\infty }$ compactum which is not an absolute approximate retract. Bull. Acad. Polon. Sci. Sr. Sci. Math. Astronom. Phys. 25 (1977), no. 5, 489-492
  21. On a simply connected $1$-dimensional continuum without the fixed point property. Fund. Math. 91 (1976), no. 3, 179-182
  22. On prime immersions of $S\sp{1}$ into $R\sp{2}$. Canad. J. Math. 28 (1976), no. 3, 589-593
  23. On absolute fixed-point sets. Colloq. Math. 35 (1976), no. 1, 67-71, 177
  24. A generalization of absolute retracts. Proc. Amer. Math. Soc. 52 (1975), 409-413
  25. On $1$-dimensional continua without the fixed-point property. Colloq. Math. 31 (1974), 203-205, 318
  26. Determining knot types from diagrams of knots. Pacific J. Math. 51 (1974), 241-249


Last update: June 5, 2000